# SDR AALA20121004008

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 60,909 hours, 31,506 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LIT - INFLIGHT DFW-IND.  CREW REPORTED RIGHT ENGINE LOW OIL PRESSURE, ZERO OIL QUANTITY AND OIL TEMP AT 170 DEGREES.  CAPTAIN PERFORMED INFLIGHT SHUTDOWN OF RIGHT ENGINE (SINGLE ENGINE TIME 25 MINUTES).  EMERGENCY DECLARED FLIGHT DIVERTED LIT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT LIT ON 10/05/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
